# SDR SWAA2022101459487

- Difficulty date: October 13, 2022
- Submitted: October 14, 2022
- Operation: Air carrier
- Aircraft: N8721J
- Make and model: Boeing 737-8
- Aircraft serial: 42548
- Aircraft time: 6,636 hours, 2,925 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Cracked
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO SIDE EMERGENCY EXIT ROW WINDOW INNER PLASTIC LENS CRACKED.  REMOVED AND REPLACED INNER WINDOW PANE ON FWD RH OVER WING EXIT WINDOW IN REF TO AMM 25-21-12.
